Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 1, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Feb 22, 2007, 3:19 AM EST for Delta County, Dickinson County, Menominee County, Michigan. It took effect at Feb 22, 2007, 4:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 3:19 AM EST (08:19 UTC)
- In effect from
- Feb 22, 2007, 4:00 AM EST
- Expired
- Feb 22, 2007, 12:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Marquette, MI
Counties Delta County, MI, Dickinson County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 85 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 220819 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 319 AM EST THU FEB 22 2007 ...STRONG WINDS TO AFFECT SOUTH CENTRAL UPPER MICHIGAN THIS MORNING... .A STRONG LOW PRESSURE SYSTEM OVER SOUTHEAST LAKE SUPERIOR WILL CONTINUE TO MOVE SOUTHEAST TODAY. IN THE WAKE OF THE LOW...WINDS ARE EXPECTED TO INCREASE RAPIDLY ACROSS SOUTH CENTRAL UPPER MICHIGAN. SINCE THIS LOW PRESSURE SYSTEM IS MOVING QUICKLY...THE WINDS SHOULD BEGIN DIMINISHING EARLY THIS AFTERNOON. MIZ011>013-221700- /O.NEW.KMQT.WI.Y.0001.070222T0900Z-070222T1700Z/ DICKINSON-MENOMINEE-DELTA- INCLUDING THE CITIES OF...IRON MOUNTAIN...MENOMINEE...ESCANABA... GLADSTONE 319 AM EST THU FEB 22 2007 /219 AM CST THU FEB 22 2007/ ...WIND ADVISORY IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY. PLAN ON NORTHWEST WINDS TO INCREASE TO 25 TO 35 MPH BY SUNRISE... WITH GUSTS AROUND 45 MPH POSSIBLE. LOOK FOR THESE WINDS TO DIMINISH TO 15 TO 25 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Feb 21, 10:08 PM EST, 5 hours 11 minutes earlier.
Area forecast discussion, Feb 21, 10:08 PM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 1008 PM EST WED FEB 21 2007 .UPDATE... MAIN FCST ISSUES OVERNIGHT ARE WINDS AND SNOW. WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A POTENT SHORTWAVE WITH TIGHT CIRCULATION NEARING WRN LAKE SUPERIOR NEAR KDLH. SHORTWAVE PASSED OVER KINL WHERE 00Z SOUNDING INDICATED 12HR 500MB HEIGHT FALL OF 70M. AT THE SFC...ASSOCIATED LOW PRES WAS ELONGATED OVER LAKE SUPERIOR WITH CENTER APPARENTLY JUST E OF COPPER HARBOR. ARCTIC COLD FRONT WAS SURGING SE THRU MN...ASSISTED BY A HEALTHY 7MB/3HR PRES RISE MAX OVER NW MN. SCT MOSTLY -SHRA SPREAD ACROSS THE FCST AREA EARLIER THIS EVENING. SEVERAL LIGHTNING STRIKES WERE INDICATED BY THE LIGHTNING DETECTION NETWORK OVER WRN LAKE SUPERIOR/NW WI AND WRN UPPER MI...BUT NO NEW STRIKES HAVE OCCURRED SINCE 0145Z. SPOTTERS IN WAKEFIELD/IRONWOOD VCNTY REPORTED HVY SNOW AND SLEET/PEA SIZE HAIL WITH THE THUNDERSTORMS THAT PASSED THRU THERE. VIGOROUS DYNAMICS COMBINED WITH VERY STEEP MIDLEVEL LAPSE RATES AROUND 7-7.5C/KM ARE SUPPORTING THE CONVECTION. OVERALL...HEADLINES FOR THE OVERNIGHT LOOK OKAY. HOWEVER...SHORTWAVE IS TAKING A TRACK SLIGHTLY S OF WHAT WAS EXPECTED BY THE PREVIOUS SHIFT. THIS RAISES CONCERN OF EXPANDING HEADLINES AS WRAP-AROUND AND WEAK LAKE ENHANCEMENT ON THE BACKSIDE OF THE VIGOROUS SHORTWAVE SHOULD IMPACT AREAS SLIGHTLY FARTHER S THAN WHAT WAS ANTICIPATED. 00Z RUC/NAM SEEM TO BE CATCHING ONTO THIS POSSIBILITY WITH INCREASED PCPN INDICATED OVER ONTONAGON/GOGEBIC COUNTY OVERNIGHT. WITH THE GUSTY WINDS EXPECTED...WILL INCLUDE ONTONAGON COUNTY IN SNOW/BLSN ADVY. GOGEBIC COUNTY SEEMS TO BE A MARGINAL CASE AS ICE COVER OVER THE WRN LAKE SHOULD LIMIT ENHANCEMENT POTENTIAL. WILL LEAVE GOGEBIC OUT OF ADVY WITH EXPECTATION OF LIGHTER SNOW ACCUMULATIONS AND THUS LESS BLSN TO REDUCE VSBY. ELSEWHERE OVER THE W...PLAN TO INCREASE POPS AND SNOW AMOUNTS (GENERALLY 1 TO 2 INCHES) FOR THE OVERNIGHT GIVEN MORE SRLY TRACK OF SHORTWAVE. SLIGHTLY MORE SRLY TRACK OF SHORTWAVE SHOULD RESULT IN STRONGEST WINDS PASSING S OF FCST AREA. THAT SAID...STRONG CAA COMBINED WITH INCOMING PRES RISE MAX WILL STILL LEAD TO WINDY CONDITIONS...BUT WINDS WONT BE AS STRONG AS THEY COULD HAVE BEEN. && .PREV DISCUSSION (ISSUED AT 415 PM EST)... SYNOPSIS... WV IMAGERY AND RUC ANALYSIS INDICATED A ZONAL PATTERN ACRS THE CONUS WITH A POTENT SHRTWV AND TIGHT CIRCULATION OVER NW MN. AT THE SFC(20Z)...A 998 MB LOW WAS LOCATED NEAR KINL WITH A FRONT DRAPED TO THE SOUTH THROUGH ERN MN. A 6 MB/3 HR PRES RISE MAX OVER NRN ND TRAILED A SECONDARY COLD FRONT FROM NW MN INTO S CNTRL ND. RADARS INDICATED THE INITIAL PCPN BAND...SUPPORTED BY STRONG 700-500 QVECTOR CONV AND 295K ISENTROPIC LIFT...WAS MOVING INTO W UPR MI. SO FAR...ONLY SCT PCPN LIGHT PCPN WAS NOTED OVER THE NRN MN. CANADIAN RADARS SHOWED THE MAIN SNOW BAND FROM NEAR CYQT TO THE WNW. WITH SFC TEMPS INTO THE UPPER 40S OVER NW WI INTO W UPR MI AND WARM PROFILE INDICATED ON AREA TAMDAR SNDGS...RAIN WAS NOTED OVER MOST OF THE AREA WITH SNOW FROM NE MN...KCKC TO CYQT. SHORT TERM(TONIGHT AND THU) EXPECT THE INITIAL BAND OF PCPN TO SWING QUICKLY ACRS THE AREA WITH MAINLY RAIN BECOMING MIXED WITH OR CHANGING TO SNOW THIS EVENING AS THE PCPN MOVES INTO THE COLDER AIR TO THE NORTHEAST. SOME EVAPORATIVE COOLING INTO THE 950-700 DRY LAYER ALONG WITH DYNAMICS LIFT AS THE AREA OF STRONG QVECTOR CONV AND HEIGHT FALLS MOVE IN SHOULD ALSO AID IN TRANSITION TO SNOW. UPSTREAM TRENDS AND NAM/GFS/LAPSWRF-ARW SUGGEST QPF TO AROUND 0.10 INCH WOULD BE POSSIBLE FROM LATE AFTERNOON THROUGH EARLY EVENING. HOWEVER...WITH WARM TEMPS ANY SNOWFALL THIS EVENING SHOULD REMAIN LESS THAN INCH...EXCEPT OVER THE NRN KEWEENAW WHERE A QUICK INCH OR TWO MAY BE POSSIBLE. AS THE LOW MOVES THROUGH ERN LK SUPERIOR AROUND 06Z AND TO NEAR THE NORTH END OF LK HURON BY 12Z STRONG WINDS AND WRAP-ROUND MOISTURE WILL MOVE INTO NORTH AND EAST UPPER MI. THE 12Z/18Z NAM IN GENERALLY AGREEMENT WITH THE GFS/CANADIAN GEM SHOWED A REASONABLE DEPICTION OF THE EXPECTED LOW TRACK AND WAS USED FOR THE DETAILS. THE STRONGEST ISALLOBARIC PUSH AHEAD OF A 7 MB/3 HR PRES RISE MAX LINED UP BEST WITH THE PREVAILING NW OR NNW WINDS NEAR 12Z FROM MARQUETTE EASTWARD. THE KEWEENAW IS ALSO CLOSE ENOUGH TO THIS FEATURE TO SEE STRONG WINDS AFTER MIDNIGHT. SO...EXPECT WINDS INTO THE 20-30 MPH RANGE WITH SOME GUSTS TO 40-50 MPH FOR SEVERAL HOURS...ESPECIALLY THE LAKE SHORE AND OVER EXPPOSED HIGHER TERRAIN. ALTHOUGH THE 850 MB TEMPS TO AROUND -10C WILL ONLY PROVIDE MARGINAL INSTABILITY...THE CONVERGENT CYCLONIC FLOW AND DEEP MOISTURE SHOULD BE ENOUGH TO PRODUCE LAKE ENHANCED SNOW WITH AMOUNTS IN THE 1-3 INCH RANGE. SO...SN/BLSN ADVY WAS ISSUED TO COVER THE COMBINATION OF HAZARDS EXPECTED LATE TONIGHT INTO THU MORNING. AS THE DEEPER MOISTURE DEPARTS BY MIDDAY AND THE SFC RDG BUILDS TOWARD THE AREA ANY LES SHOULD TAPER OFF QUICKLY WITH ONLY MINIMAL ADDITIONAL ACCUMULATIONS. LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... MAIN FORECAST DILEMMA THIS PERIOD WILL BE OUR WEEKEND STORM SYSTEM...WINDS ACROSS THE LAKES AND SNOW. NO LARGE SCALE CHANGES WERE MADE WITH THIS FORECAST PACKAGE...AND SINCE THIS STORM IS STILL SEVERAL DAYS AWAY...WILL NOT DO MUCH MORE THAN REFRESH THE WORDING IN THE HWO TO HIGHLIGHT THE SCALE OF THE SYSTEM. WILL BEGIN THE PERIOD THURSDAY NIGHT WITH THE SURFACE LOW AND INVERTED TROUGH CONTINUING TO SLOWLY EXIT THE AREA...AS HIGH PRESSURE SLIDES IN FROM NORTHWESTERN ONTARIO. EVEN WITH THE RIDGE OVERHEAD...A FEW LAKE EFFECT FLURRIES ALONG THE AREA MAY STILL BE POSSIBLE...GIVEN NE WINDS DEVELOPING AS COOL 850MB TEMPS SLIDE IN. 850MB TEMPS WILL BE THE COOLEST...AT LEAST COMPARED TO THE PAST SEVERAL DAYS...WITH LAKESHORE READINGS AROUND -15C THURSDAY EVENING. AFTERWARD...WITH THE LARGE RIDGE TAKING HOLD...YET ANOTHER WARMING TREND IS FIGURED...WITH 850MB TEMPERATURE READINGS BECOMING TOO WARM TO PRODUCE LAKE EFFECT PRECIPITATION. HIGH CLOUDS ARE FIGURED TO ENCROACH ON THE REGION FRIDAY AFTERNOON...WITH A SLOW THICKENING AND LOWERING THROUGH SATURDAY AFTERNOON. HIGH PRESSURE WILL THEN GENERALLY BE IN CONTROL OF THE REGION THROUGH THE END OF THE WORK WEEK...BEFORE BEING SQUEEZED OUT OF THE PICTURE AHEAD OF OUR NEXT STORM SYSTEM. DID MAKE MINOR CHANGES TO OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT INTO SATURDAY MORNING...COOLER EAST AND WARMER WEST UNDER MORE ABUNDANT CLOUDS. THE 500MB RIDGE WILL BE DIRECTLY OVERHEAD FROM 12Z SATURDAY THROUGH 12Z SUNDAY. WE WILL CONTINUE TO MONITOR THE DEVELOPMENT OF THE SYSTEM ACROSS THE FOUR CORNERS REGION FRIDAY NIGHT INTO SATURDAY. ONCE AGAIN AT 500MB...THE NAM IS THE FIST OF THE OUTLIERS TO BE NOTED...DEVELOPING THE CUT OFF LOW MUCH FURTHER SOUTH AND EASTWARD BY 06Z SATURDAY. AT THIS POINT...12Z SATURDAY...THE CANADIAN AND ECMWF...SLOWER AND SLIGHTLY MORE NORTHWEST WITH THIS FEATURE SEEM TO BE ON THE MARK. THE GFS IS BEING SINGLED OUT WITH POSSIBLE FEEDBACK ISSUES OVER THE SOUTHERN PLAINS STATES TO START OUT THE WEEKEND. THIS MAY BE RESULTING IN A SOLUTION THAT IS CLOSER TO THE NAM. IT TOO HAS BEEN DISCREDITED FOR OUR WEEKEND STORM SYSTEM. AS A RESULT...HAVE UTILIZED HPC GRIDS...WHICH IS A COMBINATION OF THE SLOWER AND MORE NORTHWESTWARD ECMWF AND TO A LESSER EXTEND THE CANADIAN MODEL. THE 12Z GFS SEEMED TO HAVE AN EVEN BETTER GRASP ON THE SITUATION...BEING CONSISTENT WITH ITS 06Z RUN...AND NOT TOO FAR FROM THE PREVIOUSLY FAVORED ECMWF SOLUTION. TAKING A BETTER LOOK AT THE SURFACE PATTERN...THE LOW DEVELOPING OFF THE ROCKIES FRIDAY NIGHT INTO SATURDAY MORNING WILL PROGRESS OUR WAY. IT IS ANTICIPATED TO BE OVER SOUTHERN WISCONSIN BY 00Z MONDAY...BEFORE SLIDING ACROSS CENTRAL LAKE MICHIGAN OVERNIGHT AND OVER THE NORTHCENTRAL MICHIGAN BY 12Z MONDAY. WITH THE LOW TRACKING THAT FAR TO THE SOUTH OF THE UPPER PENINSULA...IT WILL BE DIFFICULT TO WRAP ENOUGH WARM AIR AROUND...TO PRODUCED ANY MIXED PRECIPITATION. THE WARMEST 850MB TEMPS OVER THIS TIME PERIOD ARE -3 TO -4C 00-12Z SUNDAY ACROSS LUCE...EASTERN ALGER AND DELTA COUNTIES. SO...HAVE KEPT SNOW ONLY. AFTER THIS SYSTEM KICKS OUT OF THE FORECAST AREA MONDAY NIGHT INTO TUESDAY...A ZONAL TO MORE RIDGE TYPE PATTERN WILL SET UP ACROSS THE NATION...AND IN PARTICULAR THE UPPER PENINSULA. && .MQT WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY FROM 5 AM TO 1 PM EST THURSDAY FOR MIZ006-007-014-085. SNOW AND BLOWING SNOW ADVISORY FROM 3 AM TO 11 AM EST THURSDAY FOR MIZ005. SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EST THURSDAY FOR MIZ001>003. GALE WARNING LAKE SUPERIOR AND LMZ248. && ROLFSON (UPDATE) JLB (PREV DISCUSSION SHORT TERM) KF (PREV DISCUSSION LONG TERM)
Hazardous weather outlook, Feb 21, 4:32 PM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 432 PM EST WED FEB 21 2007 MIZ002-004-009>013-084-222145- ONTONAGON-BARAGA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN HOUGHTON- 432 PM EST WED FEB 21 2007 /332 PM CST WED FEB 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL PLAINS FRIDAY NIGHT INTO SATURDAY...THEN MOVE NORTHEAST...REACHING LOWER MICHIGAN ON MONDAY. GULF MOISTURE WRAPPING AROUND THE NORTH SIDE OF THE SYSTEM MAY RESULT IN SIGNIFICANT HEAVY...WET SNOWFALL SUNDAY INTO MONDAY ACROSS WEST AND CENTRAL UPPER MICHIGAN. IN ADDITION...THE AIR COULD BECOME COLD ENOUGH FOR LAKE SUPERIOR TO ENHANCE THE SNOWFALL...RESULTING IN MORE SNOW FOR LOCATIONS FAVORED BY NORTHEAST WINDS. IF YOU HAVE TRAVEL PLANS FOR THIS WEEKEND INTO EARLY NEXT WEEK...STAY TUNED TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ001-003-005>007-014-085-222145- KEWEENAW-NORTHERN HOUGHTON-MARQUETTE-ALGER-LUCE- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 432 PM EST WED FEB 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY HAS BEEN POSTED FOR LATE TONIGHT ON. AFTER A BRIEF PERIOD OF SNOW THIS EVENING...EXPECT NORTHWEST WINDS GUSTING TO 40 MPH AND LAKE EFFECT SNOW SHOWERS TO DEVELOP AFTER MIDNIGHT. THE STRONG WINDS...SNOW...AND BLOWING SNOW WILL PRODUCE SHARPLY REDUCED VISIBILITIES BELOW A QUARTER MILE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SNOW AND BLOWING SNOW ADVISORY REMAINS POSTED THROUGH THURSDAY MORNING. THE LOWEST VISIBILITIES WILL OCCUR OVER EXPOSED HIGHER TERRAIN AREAS AND ALONG THE WESTERN SHORELINE OF THE KEWEENAW PENINSULA. PLAN ON TOTAL SNOWFALL AMOUNTS THROUGH THURSDAY MORNING OF 1 TO 3 INCHES. FOR THE UPDATED INFORMATION...PLEASE SEE THE LATEST WINTER WEATHER STATEMENT. A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL PLAINS FRIDAY NIGHT INTO SATURDAY...THEN MOVE NORTHEAST...REACHING LOWER MICHIGAN ON MONDAY. GULF MOISTURE WRAPPING AROUND THE NORTH SIDE OF THE SYSTEM MAY RESULT IN SIGNIFICANT HEAVY...WET SNOWFALL SUNDAY INTO MONDAY ACROSS WEST AND CENTRAL UPPER MICHIGAN. IN ADDITION...THE AIR COULD BECOME COLD ENOUGH FOR LAKE SUPERIOR TO ENHANCE THE SNOWFALL...RESULTING IN MORE SNOW FOR LOCATIONS FAVORED BY NORTHEAST WINDS. IF YOU HAVE TRAVEL PLANS FOR THIS WEEKEND INTO EARLY NEXT WEEK...STAY TUNED TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-222145- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 432 PM EST WED FEB 21 2007 /332 PM CST WED FEB 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT GALE FORCE WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GALE FORCE WINDS WILL DIMINISH ON LAKE SUPERIOR LATE THURSDAY MORNING INTO EARLY THURSDAY AFTERNOON. GALE FORCE WINDS ARE ALSO POSSIBLE ON LAKE SUPERIOR SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-222145- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 432 PM EST WED FEB 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT GALE FORCE WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GALE FORCE WINDS ARE EXPECTED TO DIMINISH THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KF
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.